# SDR GLBA200902052

- Difficulty date: February 5, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 35,107 hours, 38,083 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

PILOTS REPORTED THAT THE NR 2 ENGINE EEC FAILED ON TAKEOFF ROLL.  MAINTENANCE ORIGINALLY PLACED THE ISSUE ON MEL 73-21-1 CATEGORY C.  MAINTENANCE OPERATIONALLY CHECKED THE SYSTEM WITH NO FAULTS FOUND IAW MM 71-00-00.
